Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

High BMI, prescribed with Noriday contraceptive pill. Should I take more than one pill a day due to obesity?

My doctor recently prescribed me the Noriday contraceptive pill (I m in the UK) and he did so specifically because it is unsafe for someone who is obese to be on the combined pill. My BMI is just touching on 40, and I m 18. I ve been doing a little research and a lot of informative sites have said that noriday is sugnificantly less effective if you are over 11 stone or thereabouts. Is this true? Should I be taking more than one pill a day?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Dear patient,

Thanks for the query. You should be taking the same recommended dose as indicated by your physician or the insert, without the need to adjust for BMI. I have not encountered in my experience any evidence or reports of decreased effectiveness in obese women.

Hope that helps, wish you the best,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor